# SDR ORJA98328

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: PPSIB
- Condition: Inoperative
- Location: Row 20f
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMERGENCY LIGHTS COME ON DURING TURBULANCE ROWS 8, 9, 10, 11.  FOUND BAD EMERGENCY BATTERY CHARGER AT ROW 20F.  REMOVED AND REPLACED CHARGER EMERGENCY LIGHTS.  OPS CHECK GOOD.  (M)
